# SDR ASOA201100337

- Difficulty date: February 21, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 5,024 hours, 3,428 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL SEAT TRACK HAS AREA OF CORROSION ON RIGHT SIDE FS 785.15.   REMOVED CORROSION ON FWD SIDE LIP ON SIDE WALL SEAT TRACK ON RIGHT SIDE AT FS 785.15.  REMOVED .090 FOUND TO BE OUT OF LIMITS. .460 REMAINING AFTER DAMAGE REMOVAL, ORIGINAL IS .430, AFTER DAMAGE WAS REMOVED ITS NOW AT .521 ALL WORK DONE PER SRM 53-41-49-101-001-A01.  REMOVED RIGHT SIDE SEAT RAIL AT OF FROM FS 785.15 THRU FS 861.00 PER AMM 53-00-49-000-801-A03.   INSTALLED NEW SIDE WALL SEAT TRACK IAW SRM 51-41-02-001-001-A01. THIS IS A MINOR REPAIR.
